Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A representation of closed, orientable 3-manifolds as 3-fold branched coverings of $S^3$


Author: José M. Montesinos
Journal: Bull. Amer. Math. Soc. 80 (1974), 845-846
MSC (1970): Primary 55A10, 57A10; Secondary 55A25
MathSciNet review: 0358784
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. W. Alexander, Note on Riemann spaces, Bull. Amer. Math. Soc. 26 (1920), 370-372.
  • 2. W. B. R. Lickorish, A foliation for 3-manifolds, Ann. of Math. (2) 82 (1965), 414–420. MR 0189061
  • 3. José Maria Montesinos Amilibia, Reduction of the Poincaré conjecture to other geometric conjectures, Rev. Mat. Hisp.-Amer. (4) 32 (1972), 33–51 (Spanish). MR 0314038

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 55A10, 57A10, 55A25

Retrieve articles in all journals with MSC (1970): 55A10, 57A10, 55A25


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13535-4